# SDR MASA2014041831039

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 25,292 hours, 20,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ROW 14 EMERGENCY EXIT SIGN HAS ONE BULB INOPERATIVE.
